PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of bmjThe BMJ
 
BMJ. 1992 September 19; 305(6855): 713–714.
PMCID: PMC1882941

Cardiorespiratory distress after sumatriptan given by injection.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (619K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Willett F, Curzen N, Adams J, Armitage M. Coronary vasospasm induced by subcutaneous sumatriptan. BMJ. 1992 May 30;304(6839):1415–1415. [PMC free article] [PubMed]
  • Myerburg RJ, Kessler KM, Mallon SM, Cox MM, deMarchena E, Interian A, Jr, Castellanos A. Life-threatening ventricular arrhythmias in patients with silent myocardial ischemia due to coronary-artery spasm. N Engl J Med. 1992 May 28;326(22):1451–1455. [PubMed]

Articles from The BMJ are provided here courtesy of BMJ Group